# SDR ARWA20030108

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 83,752 hours, 27,319 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 15231
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER CARGO SMOKE AND FIRE DETECTION MAINTENANCE LIGHT ON; CODE F15231: FALSE ALARM. LOWER CARGO AND FIRE DETECTOR MAINTENANCE LIGHT ON; ENTERED ON DMI  17416 IAW MEL 26-10-1-R-A CAT "C".  REMOVED AND REPLACED SMOKE DETECTOR FORWARD CENTER; OPERATIONAL CHECK OK, IAW STC 00746LA-D.  CLEARED DMI 17416.
